# SDR COMA0560431

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 22,946 hours, 20,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5890 - EMERGENCY FLOOR LIGHTS INOP AT ROWS 7/8.  REPAIRED LOOSE WIRE CONNECTIONS.
